# SDR MALA954455

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 2752004045
- Condition: Sticking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3298 - ON CLIMB-OUT FROM BJI, THE NOSE GEAR CONTINUED TO CYCLE IN THE GEARWELL AFTER IT WAS RETRACTED.  THE CREW RECYCLED THE GEAR UNTIL THE GEAR REMAINED UP AND LOCKED.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE REPLACED THE UPLOCK HOOK ASSY, P/N 27-52004-045, ACTUATOR ARMS, P/N 27-52000-191, AND BUSHINGS, P/N 6JB373110B.  SYSTEM OPERATED SATISFACTORILY.  (W)
